Home Health & Wellbeing
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Limited spaces available! Sign up here

Weird Periods

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
I used to be on cerazette, for nearly a year where I had no periods. I came off the pill last april and for the first 4 months or so my periods were regular as clockwork, then my cycle started getting really long and it would be about 5 weeks between periods, sometimes 6. And suddenly these last 2 months my cycles gotten really short. I've already had my period this month 2 weeks ago and i've just started another.
Now I'm not pregnant and haven't had sex since the stone age so I know there's nothing happening there. I'm at uni but i'm not feeling particuarly stressed or anything. I'm just worried why my cycles have suddenly gone tits up - they were never like this even when I first started. Any ideas?

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Well my bst idea or advice would be to visit the Doctor. They will be able to help you best.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Oh and let us know how you get on. Hope all goes well.
Sign In or Register to comment.